BibTeX record journals/coap/QiY07

download as .bib file

@article{DBLP:journals/coap/QiY07,
  author    = {Houduo Qi and
               Xiaoqi Yang},
  title     = {Regularity and well-posedness of a dual program for convex best \emph{C}\({}^{\mbox{1}}\)-spline
               interpolation},
  journal   = {Comp. Opt. and Appl.},
  volume    = {37},
  number    = {3},
  pages     = {409--425},
  year      = {2007},
  url       = {https://doi.org/10.1007/s10589-007-9027-y},
  doi       = {10.1007/s10589-007-9027-y},
  timestamp = {Wed, 27 Nov 2019 15:30:01 +0100},
  biburl    = {https://dblp.org/rec/journals/coap/QiY07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics